Optimal methods of integration in the class of differentiable functions
Applicationes Mathematicae, Tome 15 (1976) no. 1, pp. 105-115
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_15_1_105_115,
author = {B. D. Bojanov},
title = {Optimal methods of integration in the class of differentiable functions},
journal = {Applicationes Mathematicae},
pages = {105--115},
year = {1976},
volume = {15},
number = {1},
doi = {10.4064/am-15-1-105-115},
zbl = {0353.65010},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-15-1-105-115/}
}
TY - JOUR AU - B. D. Bojanov TI - Optimal methods of integration in the class of differentiable functions JO - Applicationes Mathematicae PY - 1976 SP - 105 EP - 115 VL - 15 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-15-1-105-115/ DO - 10.4064/am-15-1-105-115 LA - en ID - 10_4064_am_15_1_105_115 ER -
B. D. Bojanov. Optimal methods of integration in the class of differentiable functions. Applicationes Mathematicae, Tome 15 (1976) no. 1, pp. 105-115. doi: 10.4064/am-15-1-105-115
Cité par Sources :